Please use this identifier to cite or link to this item:
Title: Will the boundary (-domain) integral equation method survive? Preface to the special issue on non-traditional boundary (-domain) integral equation methods
Authors: Mikhailov, SE
Issue Date: 2005
Publisher: Spriger
Citation: Journal of Engineering Mathematics. 51 (3) 197-198
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Will the boundary (-domain) integral equation methods survive.pdf51.17 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.